# SDR DALA2018051903465

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1343
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM SPLICE AT BS 1343, RBL 11 HAS CORROSION ON LOWER LIP.  INSTALLED A NEW SPLICE IAW SRM 51-40-02.
